# SDR USAA2013071600009

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 18,044 hours, 2,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST SHOWS FAULT ATA 33-51-00 BAT/ EPSU (18WL) DOOR 4.  EPSU TEST SHOWS " BATT FAULT".  MX REPLACED EPSU 18WL (DOOR R4) BATTERY.
